MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Migration or Expulsion of Device (1395); Energy Output Problem (1431)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient (pt) reported not getting coverage on left side and lower back/hips region.Imaging showed both leads migrated down 2 vertebral bodies, and shifted to the right.Leads were replaced on (b)(6) 2026 and reported the leads were to be returned to manufacturer.The issue was resolved without sequelae.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name vectris surescan; product id 977a260 (serial: (b)(6); product type: 0200-lead; implant date (b)(6) 2025; explant date (b)(6) 2026.Brand name vectris surescan; product id 977a260 (serial: (b)(6); product type: 0200-lead; implant date (b)(6) 2025; explant date (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VANTA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25433239
Report Number3004209178-2026-09662
Device Sequence Number10358936
Product Code LGW
UDI-Device Identifier00763000411923
UDI-Public(01)00763000411923(17)250414
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/08/2026
Date Device Manufactured04/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale